Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Characters of Solvable and Symplectic Groups

I. M. Isaacs
American Journal of Mathematics
Vol. 95, No. 3 (Autumn, 1973), pp. 594-635
DOI: 10.2307/2373731
Stable URL: http://www.jstor.org/stable/2373731
Page Count: 42
  • More info
  • Add to My Lists
  • Cite this Item
Characters of Solvable and Symplectic Groups
Preview not available

Page Thumbnails

  • Thumbnail: Page 
594
    594
  • Thumbnail: Page 
595
    595
  • Thumbnail: Page 
596
    596
  • Thumbnail: Page 
597
    597
  • Thumbnail: Page 
598
    598
  • Thumbnail: Page 
599
    599
  • Thumbnail: Page 
600
    600
  • Thumbnail: Page 
601
    601
  • Thumbnail: Page 
602
    602
  • Thumbnail: Page 
603
    603
  • Thumbnail: Page 
604
    604
  • Thumbnail: Page 
605
    605
  • Thumbnail: Page 
606
    606
  • Thumbnail: Page 
607
    607
  • Thumbnail: Page 
608
    608
  • Thumbnail: Page 
609
    609
  • Thumbnail: Page 
610
    610
  • Thumbnail: Page 
611
    611
  • Thumbnail: Page 
612
    612
  • Thumbnail: Page 
613
    613
  • Thumbnail: Page 
614
    614
  • Thumbnail: Page 
615
    615
  • Thumbnail: Page 
616
    616
  • Thumbnail: Page 
617
    617
  • Thumbnail: Page 
618
    618
  • Thumbnail: Page 
619
    619
  • Thumbnail: Page 
620
    620
  • Thumbnail: Page 
621
    621
  • Thumbnail: Page 
622
    622
  • Thumbnail: Page 
623
    623
  • Thumbnail: Page 
624
    624
  • Thumbnail: Page 
625
    625
  • Thumbnail: Page 
626
    626
  • Thumbnail: Page 
627
    627
  • Thumbnail: Page 
628
    628
  • Thumbnail: Page 
629
    629
  • Thumbnail: Page 
630
    630
  • Thumbnail: Page 
631
    631
  • Thumbnail: Page 
632
    632
  • Thumbnail: Page 
633
    633
  • Thumbnail: Page 
634
    634
  • Thumbnail: Page 
635
    635